# SDR AALA201804039012

- Difficulty date: March 31, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 75,975 hours, 27,241 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND PYLON STRUT HAS CRACK INDICATIONS AT THE INBOARD THRUST REVERSER AFT MOUNT BOTH UPPER AND LOWER FASTENER HOLES. REPAIRED RIGHT HAND PYLON STRUT PER EA 278784.
